Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 350, Number 8

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
On the existence of convex classical solutions for multilayer free boundary problems with general nonlinear joining conditions
Andrew Acker.
Trans. Amer. Math. Soc. 350 (1998), 2981-3020
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1422592
Small subalgebras of Steenrod and Morava stabilizer algebras
N. Yagita.
Trans. Amer. Math. Soc. 350 (1998), 3021-3041
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1475699
Morita equivalence for crossed products by Hilbert $C^{∗}$-bimodules
Beatriz Abadie, Søren Eilers and Ruy Exel.
Trans. Amer. Math. Soc. 350 (1998), 3043-3054
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1467459
Homogeneity in powers of subspaces of the real line
L. Brian Lawrence.
Trans. Amer. Math. Soc. 350 (1998), 3055-3064
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1458308
Liouvillian integration and Bernoulli foliations
D. Cerveau and P. Sad.
Trans. Amer. Math. Soc. 350 (1998), 3065-3081
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1390971
Equations for the Jacobian of a hyperelliptic curve
Paul van Wamelen.
Trans. Amer. Math. Soc. 350 (1998), 3083-3106
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1432144
Cusp forms for congruence subgroups of $Sp_{n}(\mathbb{Z})$ and theta functions
Yaacov Kopeliovich.
Trans. Amer. Math. Soc. 350 (1998), 3107-3118
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1401524
Complicated dynamics of parabolic equations with simple gradient dependence
Martino Prizzi and Krzysztof P. Rybakowski.
Trans. Amer. Math. Soc. 350 (1998), 3119-3130
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1491875
Convergence of Madelung-like lattice sums
David Borwein, Jonathan M. Borwein and Christopher Pinner.
Trans. Amer. Math. Soc. 350 (1998), 3131-3167
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1433111
Similarity to a contraction, for power-bounded operators with finite peripheral spectrum
Ralph deLaubenfels.
Trans. Amer. Math. Soc. 350 (1998), 3169-3191
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1603894
On hyper Kähler manifolds associated to Lagrangian Kähler submanifolds of $T^{∗}\mathbb{C}^{n}$
Vicente Cortés.
Trans. Amer. Math. Soc. 350 (1998), 3193-3205
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1466946
Based algebras and standard bases for quasi-hereditary algebras
Jie Du and Hebing Rui.
Trans. Amer. Math. Soc. 350 (1998), 3207-3235
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1603902
On the best constant for Hardy’s inequality in $\mathbb{R}^{n}$
Moshe Marcus, Victor J. Mizel and Yehuda Pinchover.
Trans. Amer. Math. Soc. 350 (1998), 3237-3255
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1458330
Criteria for $d$-continuity
Zaqueu Coelho and Anthony N. Quas.
Trans. Amer. Math. Soc. 350 (1998), 3257-3268
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1422894
A family of quantum projective spaces and related $q$-hypergeometric orthogonal polynomials
Mathijs S. Dijkhuizen and Masatoshi Noumi.
Trans. Amer. Math. Soc. 350 (1998), 3269-3296
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1432197
Quantized enveloping algebras for Borcherds superalgebras
Georgia Benkart, Seok-Jin Kang and Duncan Melville.
Trans. Amer. Math. Soc. 350 (1998), 3297-3319
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1451594
Lie ideals in triangular operator algebras
T. D. Hudson, L. W. Marcoux and A. R. Sourour.
Trans. Amer. Math. Soc. 350 (1998), 3321-3339
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1458325
Discrete series characters and two-structures
Rebecca A. Herb.
Trans. Amer. Math. Soc. 350 (1998), 3341-3369
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1422607
Weighted norm inequalities for integral operators
Igor E. Verbitsky and Richard L. Wheeden.
Trans. Amer. Math. Soc. 350 (1998), 3371-3391
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1443202
Filling-invariants at infinity for manifolds of nonpositive curvature
Noel Brady and Benson Farb.
Trans. Amer. Math. Soc. 350 (1998), 3393-3405
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1608281
Correction to “Fox calculus, symplectic forms, and moduli spaces”
Valentino Zocca.
Trans. Amer. Math. Soc. 350 (1998), 3407
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1443899